# SDR UALA2010122304695

- Difficulty date: December 23, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,273 hours, 20,800 cycles
- Engine: Pwa PW2040
- System (JASC): 4920 · APU Core Engine
- Part: Relay
- Part number: 211734220
- Part serial: 136
- Condition: Faulty
- Location: Apu Engine Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START IN FLT.  REPLACED APU INLET DOOR RELAY (K176).  OPERATED INLET DOOR NUMEROUS TIMES WITH NO DISCREPANCIES & INSP.  INLET DOOR FAIRING AND LINKAGE.  RECOMMEND REPLACING ECU BOX (PRECAUTIONARY).  REPLACED APU CONTROLLER, OPS CHECK OK.
